Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 6, Pages 825–834 (Mi zvmmf3628)  

This article is cited in 1 scientific paper (total in 1 paper)

Construction of minimax solutions of linear ill-posed problems with random errors in the data

O. V. Levchuk, A. M. Fedotov

Krasnoyarsk

Full text: PDF file (1067 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:3, 136–142

Bibliographic databases:

UDC: 517.988.8
MSC: Primary 65J10; Secondary 65R20, 47A50, 45B05
Received: 06.05.1987

Citation: O. V. Levchuk, A. M. Fedotov, “Construction of minimax solutions of linear ill-posed problems with random errors in the data”, Zh. Vychisl. Mat. Mat. Fiz., 28:6 (1988), 825–834; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 136–142

Citation in format AMSBIB
\Bibitem{LevFed88}
\by O.~V.~Levchuk, A.~M.~Fedotov
\paper Construction of minimax solutions of linear ill-posed problems with random errors in the data
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 6
\pages 825--834
\mathnet{http://mi.mathnet.ru/zvmmf3628}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955686}
\zmath{https://zbmath.org/?q=an:0681.65039}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 3
\pages 136--142
\crossref{https://doi.org/10.1016/0041-5553(88)90191-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3628
  • http://mi.mathnet.ru/eng/zvmmf/v28/i6/p825

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Solov'ev, “Dual extremal problems and their applications to minimax estimation problems”, Russian Math. Surveys, 52:4 (1997), 685–720  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:195
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022